Bulletin of the American Mathematical Society

Rational points in Henselian discrete valuation rings

Marvin J. Greenberg

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 72, Number 4 (1966), 713-714.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528179

Mathematical Reviews number (MathSciNet)
MR0191897

Zentralblatt MATH identifier
0142.00901

Citation

Greenberg, Marvin J. Rational points in Henselian discrete valuation rings. Bull. Amer. Math. Soc. 72 (1966), no. 4, 713--714. https://projecteuclid.org/euclid.bams/1183528179.


Export citation

References

  • 1. M. Nagata, Local rings, Interscience, New York, 1962.
  • 2. A. Néron, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Inst. Hautes Études Sci. Publ. Math. No. 21, Paris, 1964.
  • 3. A. Grothendieck and J. Dieudonné, Éléments de géométrie algébrique. IV (première partie), Inst. Hautes Études Sci. Publ. Math. No. 20, Paris, 1964.
  • 4. M. Greenberg, Schemata over local rings, Ann. of Math. 73 (1961), 624-648
  • 5. S. Lang, On quasi-algebraic closure, Ann. of Math. 55 (1952), 373-390.